# SDR ASOA2012112902567

- Difficulty date: November 9, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 34,497 hours, 30,598 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT BS 280 CROSSBEAM.  FABRICATED NEW ANGLE IAW REO 601R-53-11-171. INSTALLED NEW ANGLE IAW SRM 51-42-06 & 51-42-20.
